Show simple item record

dc.contributor.authorLiu, Xiuxiang ( )
dc.contributor.authorWeng, Peixuan ( )
dc.contributor.authorXu, Zhiting ( Orcid Icon 0000-0003-0466-6443 )
dc.date.accessioned2021-07-16T16:33:44Z
dc.date.available2021-07-16T16:33:44Z
dc.date.issued2006-04-28
dc.identifier.citationLiu, X., Weng, P., & Xu, Z. (2006). Travelling wave solutions in delayed cellular neural networks with nonlinear output. Electronic Journal of Differential Equations, 2006(55), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13928
dc.description.abstractThis paper concerns the existence of travelling wave solutions of delayed cellular neural networks distributed in a 1-dimensional lattice with nonlinear output. Under appropriate assumptions, we prove the existence of travelling waves and extend some known results.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectCellular neural networksen_US
dc.subjectLattice dynamical systemen_US
dc.subjectTravelling wave solutionsen_US
dc.subjectMonotone iterationen_US
dc.titleTravelling wave solutions in delayed cellular neural networks with nonlinear outputen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record